# SDR SWIA201024450

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 26,097 hours, 37,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Distorted
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6066)  REPLACED SCREWS FOR UPPER AFT BACK STOP SHIMS.
